# SDR DALA2019121817412

- Difficulty date: December 11, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 53,483 hours, 4,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7103, L/P 1397727) FOUND 2 EA EMERGENCY EXIT IDENTIFIER INSTALLATION HOLES TOO SMALL. CORRECTIVE ACTION: REMOVED AND REPLACED 2 EA EMERGENCY EXIT IDENTIFIER.
